Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Extremely thin, unable to gain weight, poor nutrition during childhood. Tried supplements, ayurvedic capsules, temporary weight gain. Tips to gain weight?

Hi doctor! I am 33 old year male from . I have been gone through nutritional problems since childhood! due to careless of nutritions and activity of sports and games! all my childhood was very lean and always wanted to gain some weight but then never happened. last 5 years I have been tried some suppliments to gain weight and they are only last for few months and my appetite gets low after stopping them! last year also tried some ayurvedic capsules and gained 10 kg of weights! but it last for only 6 months! I am 5 8 ft and weighing 57kg now! my arms, legs and chest are very lean and I look very thin! can you please consult me why am lost apetite and losing weight? If I try any spicy foods, caffine drinks suddenly feel like to go to toilet! also can not eat sufficiently. Eating a few bites and am full like feelings! I often try to eat chicken , sea foods and vegs but very few quantities because cant eat them as my friends do! I look very poor with my features now! I do excercise everyday, yoga and walking atleast once a day! My blood group is A+ve. I had a allergic rhinitis and after moving to XXXX its much better! Commonly sneezings was affected when my body was lack of nutrients earlier! I leart from a gym equipment machine am severly affected by protein and mineral deffieciency! I really wanted to look fit to my age and height. Please do reply me. Thanking you. Iby
Tue, 10 Jul 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Physical Therapist or Physiotherapist 's  Response
Hello Ibrahim,
It seems like you lack some digestive enzymes. You can try some liver tonic and keep an habit of drinking plenty of water everyday at least 3-4 liter per day. Do not try to have heavy food once in a blue moon. You must train your body by gradually increasing your diet. your ideal weight as per your height is 70.5-72.7kg. Never try to achieve this quickly. This has to be slow and steady process. Keep exercising and avoid any aerobics. Go for moderate weight bearing training. take protein diet from natural source and have plenty of water.

Wish you a good health soon.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hey! I m 6 feet tall and weigh 60 kilos. I want to gain some weight. I ve tried going to a gym in the vicinity, but it just makes my body tight; not visible. Can you help me or give me any tips to gain weight by taking supplements or by ayurvedic means? Thanks!

doctor1 MD

iamamale wuld liketo us e aur vedic capsulesprscribe forfemales to developa abreast and other female characters for csudol bodyof mineas iam wearing female dressesfrom my chilhod can i takethose capsules which contents shatawri daruhaldi and otheraurvedic ingrdients please advice thanksage50,5 6wt79,behaving likea femalefrom chld hood

doctor1 MD

hieee my name is owais shah..Sir my question is how to gain weight..I am skiny kinda guy my height is 5 11 and my weight is only 64kgs..Sir I take one ayurvedic medicine chawanprash type..My weight goes increse about 10 kgs in 2 months but after leaving this medicine my weight goes decrease simultaneously...And it effects my stomach badly..sir now please help me what to do..How can I gain my weight..Is there any medically apprroved supplement for gaining weight or anything else..

Recent questions on  Weight loss

doctor1 MD

I had gastric bypass surgery on June 11th. Last week I went back to work and 1 of he incisions strarted to bother me. It is red at the incision and the area surrounding it. The skin is also hot and it s painful. I called the dr and they said it was normal. I do not have a fever or stomach pain and the incision is closed so there is no puss or seepage of any kind. The nurse told me ice it and take Tylenol and eventually it would be ok. She said it was scar tissue healing and due to my increased activity it was very irratated. What do you think?

doctor1 MD

Hi, I am a petite slim, though big-busted 30 year woman with a height of 4 ft. 3 in. and a weight of about 85 lbs. I have been experience flutter sensations in my lower left abdominal are on and off for several months now. I know for a fact that I am NOT pregnant because I am not having sex. However, the sensation feels almost as if there is a baby or something else alive moving inside of me. It usually only lasts several minutes at a time, when it does happen, and there is no pain associated with the feeling. However, over the past several months, in particular I have also noticed a significant shift decrease in terms of weight, affecting my overall bodily appearance. Even when I am trying to keep up with eating a significant amount during the day in order to gain back some fat and weight, it almost feels as if something inside of me that is moving on and off in my lower left abdominal area is eating the food for me and it doesn t allow me to feel satisfied from it directly. I am concerned that this sensation may be a parasite or something else. Please, can you tell me what can it be and how to eliminated it from happening anymore in order to restore my body and the weight I wish to increase for overall better health. Thanks!

doctor1 MD

Hello Doctor, Myself Rajesh and I am posting this query on behalf of my mother in-law who is 62yrs of age suffering from rheumatoid arthritis over 12 years. She is continuing medicines since then. Recently (about 2 months) she is experiencing with stomach upset (burning and gastric) and leads to frequent bowel movement (3 to 4 times a day). This has caused loosing weight and restriction with intake of food (non spicy and oil). The medicine consumed Lefno 20mg (10mg x 1 - 0 - 1) HCQS 200mg Zempred 4mg (currently this has been asked to stop by the Rheumatology doctor) Supracal ( calcium ) Nuril 5mg (for blood pressure) RISOFOS 35mg (Weekly 1 tab) If she stops taking Lefno then she does have Diarrhoea and the same get arrested. Also the Nexpro 10mg reduces the burning and gastric sensation in stomach. How to control the Diarrhoea when having lefno and recover the weight loss due to high Diarrhoea Kindly advice Best regards, Rajesh

doctor1 MD

What would cause someone to have a sour stomach (cramping, soft stools , frequent bowels) for over a week? It happens about every other week. I have difficulty sleeping and loss of appetite b/c of it. One result is weight loss . During this time, I can only eat foods like club crackers, baked potatoes, yellow gatorade, & sprite. I also get a little light headed. It is for a 33 year old female (not pregnant).

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports